Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-19-2007, 12:29 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

My 7-year-old son has severe ADHD. He has done fairly well on the Daytrana patch, but has always been very anxious. His psychiatrist recommended switching to Strattera due to the anxiety. After just 4 days I know that this was a bad move. He is very angry and states that he wants to hurt other people. Ritalin always left him a bit moody, but not enraged like this. He told me that he usually feels "happy" when he wears the patch but right now he feels "angry" and "really crabby." Not a good side effect, if you ask me.<br><br>A lot of the eyewitness accounts of Strattera are horrible. I wonder if this will turn into a Vioxx type situation sometime down the road.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:39 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.